# SDR 2003FA0000032

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N11KR
- Make and model: Cessna T210L
- Aircraft serial: 21061249
- Engine: Cont TSIO520*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Part number: 1213401
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT IS POSSIBLE THAT DUE TO NORMAL WEAR OF THE ENGINE COWL CAUSED CONTACT WITH THE NLG DOOR EDGE PREVENTING THE NLG FROM FULLY EXTENDING.  IN ADDITION IT IS POSSIBLE THAT DUE TO THE INCORPORATION OF STC SA 5934SW, REMOVING HYDRAULIC POWER FROM THE NLG, ACTUATION PREVENTED FORCING THE DOOR ALL THE WAY OPEN WHICH WOULD ALLOW THE GEAR TO FULLY EXTEND.
